Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The boundary layer nature of shock transition in a real fluid


Author: G. S. S. Ludford
Journal: Quart. Appl. Math. 10 (1952), 1-16
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/45533
MathSciNet review: 45533
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. M. Milne-Thomson, Theoretical Hydrodynamics, The Macmillan Company, New York, N. Y., 1950. 2nd ed. MR 0033660
  • [2] H. Lamb, Lehrbuch der Hydrodynamik, Teubner, Leipzig, 1931, Appendix IV.
  • [3] R. von Mises and K. O. Friedrichs, Fluid dynamics, Brown University Summer Session for Advanced Instruction and Research in Mechanics, 1941, pp. 140-143.
  • [4] R. Courant and K. O. Friedrichs, Supersonic Flow and Shock Waves, Interscience Publishers, Inc., New York, N. Y., 1948. MR 0029615
  • [5] H. and B. S. Jeffreys, Mathematical physics, Cambridge University Press, Cambridge, 1946, Chapter 4.
  • [6] R. von Mises, On the thickness of a steady shock wave, J. Aeronaut. Sci. 17 (1950), 551–554. MR 0037691

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/45533
Article copyright: © Copyright 1952 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website